RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 7, Issue 3  


Determination of source functions in composite type system of equations
Yury Ya. Belov, Vera G. Kopylova
275
Limit theorem for the joint distribution in the $Q$-processes
Azam A. Imomov
289
New periodic Gibbs measures for $q$-state Potts model on a Cayley tree
Rustamjon M. Khakimov
297
The Bergman and Cauchy–Szego kernels for matrix ball of the second type
Gulmirza Kh. Khudayberganov, Uktam S. Rakhmonov
305
Asymptotic behavior at infinity of the Dirichlet problem solution of the $2k$ order equation in a layer
Mikhail S. Kildyushov, Valery A. Nikishkin
311
On minimal cubature formulas exact for Haar polynomials of low degrees in the two-dimensional case
Kirill A. Kirillov
318
Generator of solutions for $2D$ Navier–Stokes equations
Alexander V. Koptev
324
Univalent differentials of integer order on variable torus
Tatyana S. Krepizina
331
Conditions for convergence of the Mellin–Barnes integral for solution to system of algebraic equations
Vladimir R. Kulikov
339
Risk aversion for defining elliptic acceptance sets in the model of generalized coherent risk measures
Tatyana A. Kustitskaya
347
Problems on structure for quasifields of orders $16$ and $32$
Vladimir M. Levchuk, Polina K. Shtukkert
362
New approaches to the analysis of the elementary reactions kinetics
Maxim N. Nazarov
373
On a new embedding theorem in analytic Bergman type spaces in bounded strictly pseudoconvex domains of $n$-dimensional complex space
Romi F. Shamoyan, Sergey M. Kurilenko
383
Determination of mechanical force between two planar inductors in the problem of electrodynamic excitation of seismic waves
Alexander A. Shchitnikov
389
On creeping motion of binary mixture in a tube with rectangular cross-section
Alexandra E. Silaeva
398
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019